# SDR VTZA200500047

- Difficulty date: April 13, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N658BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7500
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Jammed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STABILIZER CHANNEL 1 FAILURE.  LABEL 270 BIT 12 SHOWED 1 (CO-PILOTS TRIM SWITCH JAMMED).
